Almost automorphic mild solutions to Integro-differential equations with Iterated deviating arguments

Lalit Kumar Som, Vikram Singh

Abstract


In this article, we provide a set of sufficient conditions for the existence and uniqueness of compact almost automorphic mild solutions for integro functional differential equations with iterated deviating arguments. These results are carried out by means of the basic tools of semigroup theory and Banach contraction principal. In the last, an example is considered to illustrate the significance of our results.


Full Text:

PDF

References


REFERENCES

S. Bochner, A new approach to almost periodicity. Proc. Nat. Acad. Sci. U.S.A. 48 (1962), 2039- 2043.

A.Chavez, S. Castillo and M. Pinto, Discontinuous almost automorphic functions and almost automorphic solutions of differential equations with piecewise constant argumrnts. Elect. J. Qualit. The. Diff. Equ., (2014), no 56, 1-13.

T. Diagana, H. R. Henriquez and E. M. Hern´andez, Almost automorphic mild solutions to some partial neutral functional-differential equations and applications, Nonlinear Anal. 69 (2008), no. 5- 6, 1485–1493.

T. Diagana, H. R. Henriquez and E. M. Herandez, Almost automorphic mild solutions to some partial neutral functional-differential equations and applications. Nonlinear Anal. 69 (2008), no. 5-6, 1485–1493.

T. Diagana, K. Ezzinbi and M. Mohsen, Pseudo-almost periodic and pseudo-almost automorphic solutions to some evolution equations involving theoretical measure theory. Cubo, 16 (2014), 1-31.

J. P. C. Dos Santos and S. M. Guzzo, Solutions in several types of periodicity for partial neutral integro-differential equation, Electron. J. Differential Equations 2013, No. 31, 18 pp

L. E. Elsgolc, Introduction ti the theory of differential equation with deviating arguments, Holden- Day, San Franscisco, CA, 1999.

C. G. Gal, Almost automorphic mild solutions to some semi-linear abstract differential equations with deviated argument. J. Int. Equ. 17 (2005), 391-396.

C. G. Gal, Almost automorphic mild solutions to some semilinear abstract differential equations with deviated argument in Fre´chet spaces. Elect. J. Qualit. The. Diff. Equ., 2006 (2006), 1-8.

G.M. N’ Gue´re´kata, Almost Automorphic and Almost Periodic Functions in Abstract Spaces, Kluwer Acad/Plenum Publ., New York-Boston-Moscow-London, 2001.

G. M. N’Gue´re´kata, Sur les solutions presquautomorphes dequations differentielles ab- straites.

Annales des Sciences Mathematique du Que´bec, 5 (1981) 69-79.

Y. Hino, S. Murakani and T. Nato, Functional Differential Equation with infinite delay. Lecture Notes In Mathematics. 1473, springer-Verlage, Berlin,1991.

Y. Hino, S. Murakami and Satoru, N. Toshiki, Functional-differential equations with infinite delay. Lecture Notes in Mathematics, 1473. Springer-Verlag, Berlin, 1991.

Y. Hino and S. Murakami, Almost automorphic solutions for abstract functional differential equatins, journal of mathematical analysis and applications 286 (2003) 741-752.

L. J. Huai and X. Song, Almost automorphic and weighted pseudo almost automorphic solutions of semilinear evolution equations, J. Funct. Anal. 258 (2010), 196-207.

P. Kumar, D. N. Pandey, D. Bahuguna Existence of piecewise continuous mild solutions for impul- sive functional differential equations with iterated deviating arguments. Elect. J. Diff. Equ., Vol. 2013 (2013), No. 241, 1-15.

I.Mishra and D. Bahuguna, Existence of almost automorphic solutions of neutral differential equations. J. Nonlinear Evol. Eqn. and Appl., 2 (2012), 17-28.

S. Stevo, Globally bounded solutions of a system of nonlinear functional differential equations with iterated deviating argument. Appl. Math. Comput. 219 (2012), 2180-2185.

S. Stevo, Solutions converging to zero of some systems of nonlinear functional differential equations with iterated deviating argument. Appl. Math. Comput. 219 (2012), 4031-4035.

X. Ti-Jun, Z. Xing-Xing, L. Jin, Pseudo-almost automorphic mild solutions to nonautonomous differential equations and applications, Nonlinear Anal. 70 (2009), no. 11, 4079–4085.

W. A. Veech, On a theorem of Bochner, Annals of Mathematics. 86 (1967) 117-137.

M. Zaki, Almost automorphic solutions of certain abstract differential equations. Annali di Matem- atica Pura ed Applicada, 101 (1974), 91-114.


Refbacks

  • There are currently no refbacks.